# SDR SWAA2024022755939

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 80,831 hours, 48,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS INOP<[01] R/R FWD LH EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06
